Search

MiS Preprint Repository

We have decided to discontinue the publication of preprints on our preprint server as of 1 March 2024. The publication culture within mathematics has changed so much due to the rise of repositories such as ArXiV (www.arxiv.org) that we are encouraging all institute members to make their preprints available there. An institute's repository in its previous form is, therefore, unnecessary. The preprints published to date will remain available here, but we will not add any new preprints here.

MiS Preprint
25/2000

On convergence to statistic equilibrium in wave equations with mixing

Tatiana V. Dudnikova, Alexander Komech and Nikita E. Ratanov
Received:
31.03.00
Published:
31.03.00

Related publications

inJournal
2002 Repository Open Access
T. V. Dudnikova, Alexander Komech, N. E. Ratanov and Y. M. Suhov

On convergence to equilibrium distribution. II. The wave equation in odd dimensions, with mixing

In: Journal of statistical physics, 108 (2002) 5-6, pp. 1219-1253